# SDR ASAA2025062859069

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 13,151 hours, 3,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Component: Sign
- Component part number: 7024091009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISES EMER EXIT SIGN AT 16F COVER POPPED OFF. GROUNDED - YES. EXIT LIGHT ASSEMBLY REMOVED AND REPLACED OPS CHECK GOOD REF AMM 33-51-01.
